National Vaccine
Information Center

Your Health. Your Family. Your Choice.

MedAlerts Home
Search Results

This is VAERS ID 270269

Case Details

VAERS ID: 270269 (history)  
Age: 18.0  
Gender: Female  
Location: Arizona  
Vaccinated:2006-11-01
Onset:2006-11-01
   Days after vaccination:0
Submitted: 2007-01-05
   Days after onset:65
Entered: 2007-01-09
   Days after submission:4
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. - / - UN / -

Administered by: Other       Purchased by: Other
Symptoms: Pruritus, Rash
SMQs:, Anaphylactic reaction (broad), Hypersensitivity (narrow), Drug reaction with eosinophilia and systemic symptoms syndrome (broad)

Life Threatening? No
Died? No
Permanent Disability? No
Recovered? Yes
ER or Doctor Visit? Yes
Hospitalized? No
Previous Vaccinations:
Other Medications: UNK
Current Illness:
Preexisting Conditions: UNK
Diagnostic Lab Data: UNK
CDC Split Type: WAES0612USA01528

Write-up: Information has been received from a physician concerning an 18 or 19 year old female patient who in approximately Nov 2006, was vaccinated with a dose of HPV vaccine. Concomitant suspect therapy included YAZ, an oral contraceptive, which was started at the same time (dose and duration not reported). Subsequently, the patient developed papillary rash and pruritis on lower extremities after Gardasil injection. Medical attention was sought. It was reported that the rash went away after therapy with YAZ was discontinued. Additional information has been requested.


New Search

Link To This Search Result:

http://www.medalerts.org/vaersdb/findfield.php?IDNUMBER=270269


Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166